# SDR 97UAL900577

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183UA
- Make and model: Boeing 747422
- Aircraft serial: 25379
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS OVER STAIRS INOP.  REPLACED 2 LAMPS, OPS CHECKED OK.
